Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Friction burn on upper left arm. Cold compress done, bruising, dark purple colour over graft site. Suggestions?

I had a skin graft 2 years ago on the back of my upper left arm and it healed fine but I managed to get a friction burn on the area two days ago. I cold compressed it straight away but it is still really painful and and now it has bruised up and is dark purple and yellow over the graft site. There isnt any change in the skin texture but it hurts when I stretch to do anything, like brush my hair or reach for something. Is there anything I can do?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
1. skin grafted areas varies from white to yellow to deep purple color.
2. consult with your doctor if you are experiencing pain. (any associated bleeding,fever, redness at the site?)
3. till then you can use protective pads as prevention.
Answered: Sat, 1 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor